MathSciNet Relay Station
MathSciNet bibliographic data
MR2656482 60F05 (60C05)
Pósfai, Anna; Csörgő, Sándor Asymptotic approximations for coupon collectors. Studia Sci. Math. Hungar. 46 (2009), no. 1, 61–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement